# SDR USAA2011091600004

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 8,509 hours, 7,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - L1 PASSENGER ENTRY DOOR AND R1 SERVICE DOOR REQUIRE SERVICING.  MAINTENANCE SERVICED L1 PASSENGER DOOR PER AMM 52-11-51-03 AND SERVICED R1 SERVICE DOOR PER 52-41-51-03.
